# SDR REXA2022092200758

- Difficulty date: September 17, 2023
- Submitted: September 22, 2023
- Operation: Air carrier
- Aircraft: N479PX
- Make and model: Cndair CL6002D24
- Aircraft serial: 15479
- Aircraft time: 6,986 hours, 5,738 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 8GH00247308
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR EMERGENCY LIGHT INOP.     R/R PAX DOOR EMERGENCY LIGHT IAW AMM 33-51-15. OPS CHECK GOOD.
